# SDR I5PA2022121288801

- Difficulty date: December 12, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 78,575 hours, 25,289 cycles
- Engine: Pwa PW2037
- Engine time: 59,644 hours, 18,395 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Right
- Stage of operation: IN
- How discovered: B
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, ESI - RT ENG BORESCOPE REQ'D DUE TO HUNG START ISSUES. FOUND DAMAGE IN HPT 2 AND LPT 3 OUT OF LIMITS. R/R R ENG.
